# SDR SWAA2022082639277

- Difficulty date: August 6, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 70,697 hours, 34,642 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL ATTACH ANGLE AT FWD CARGO BAY BS500C AFT SIDE RBL25. / [01] REMOVED INTERCOSTAL ATTACH ANGLE AT FWD CARGO BAY BS500C RBL25 WL156 IAW SRM 51-40-02;[02] LOCATED AND DRILLED INTERCOSTAL ATTACH ANGLE AT FWD CARGO BAY BS500C AFT SIDE RBL25. P/N 143A7502-156 LOT#1488491-11 PO#864293/11 IAW SRM 51-40-05 AND DWG 143A7502 REV:G ;OK TO INSTALL;[03] VERIFIED CORRECTIVE ACTION 2. OK TO INSTALL;[04] INSTALLED INTERCOSTAL ATTACH ANGLE AT FWD CARGO BAY BS500C AFT SIDE RBL25. WL 156 IAW SRM 51-40-02 AND DWG 143A7502 REV:G;[05] VERIFIED CORRECTIVE ACTION #4.;[06] VERIFIED MEASUREMENT TABLE.
